MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Model Number MERGE UNITY PACS
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was no evidence that the physician received the message warning that the report did not upload.It was not possible to determine if the message displayed on the screen for the physician when the report was first read and saved.Unity investigation showed the database was updated but the report did not upload to the server.Audit trail showed the exam was read, approved and saved.Station logs had truncated, therefore were unavailable for review.Pending further review.A supplemental report will be provided.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2018 the customer reported an exam was completed but there is no exam report.Unity support investigation showed the report did not upload successfully, and will have to be recreated.The audit trail does show a "report save" event.There was no reported adverse event to the patient.A missing report does have the potential to delay patient care.Reference sales force complaint-(b)(4).
 
Additional Manufacturer Narrative
Troubleshooting from unity support found that report failed to send due to macro and microsoft word security level.Support changed the security level for both to low.The exam was recreated and had to be re-read by the physician.Exam was reread and confirmed with customer that the report is present.Revised information contained in this supplemental report includes the following: evaluation codes: methods code: 10- testing of actual/suspected device.Results code: 104- software problem identified, 4215- data storage of loss of data.Conclusions code: 4309- cause traced to environment.

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key7728559
Report Number2183926-2018-00066
Device Sequence Number1107391
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMERGE UNITY PACS
Device Catalogue NumberUNITY PACS R11.1.2
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1